# SDR AALA971338

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIVET HEADS POPPED AND BULGED IN FUSE SKIN STATION 899, 46L.  INSTALLED FUSELAGE PLATE REPAIR PER SRM 53-20-00 FIG 6.  (M)
